# SDR DHL2005366003

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FSD200500
- Part serial: 632
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SMOKE LIGHT ILLUMINATED DURING ROTATION EMERGENCY & ABNORMAL PROCEDURES PERFORMED.  REPLACED FAULTY 4R SMOKE DETECTOR AND TESTED PER A/B M/M 26-14-0.  CHECKS SERVICE.
